# SDR 2006UALA00548

- Difficulty date: March 21, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 818
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT, LWR SILL BEAM UPPER FLANGE CRACKED BS 818 RBL 19" WL 159.  INSTALLED DOUBLER REPAIR PER SRM 51-70-11 AND MM 51-21-21.
